MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. De R.L. De C.V. Spinning Spiros® Closed Male Luer, Red Cap; Closed Antineoplastic and Hazardous Drug Reconstitution and Transfer System

ICU MEDICAL DE MEXICO, S. De R.L. De C.V. Spinning Spiros® Closed Male Luer, Red Cap; Closed Antineoplastic and Hazardous Drug Reconstitution and Transfer System
Catalog Number CH2000S-C
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
A reported incident involving a spinning spiros closed male luer, red cap.It was reported that when attaching the spiros to the primary tubing, the spiros acted as if it clicked on.When double checking it was secure, the registered nurse was able to pull it off the tubing.The event occurred prior to patient use after priming tubing.There was no patient involvement or harm.
 
Additional Manufacturer Narrative
The device has been received for evaluation; however, investigation is not yet complete.

Brand Name
Spinning Spiros® Closed Male Luer, Red Cap
Common Device Name
Closed Antineoplastic and Hazardous Drug Reconstitution and Transfer System
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. De R.L. De C.V.
avenida cuarzo no. 250
ensenada, b.cfa. NA 22790
MX  22790
Manufacturer Contact
reed covert
951 calle amanecer
san clemente, CA 92673
+1(224)706-2300
MDR Report Key50791732
Report Number9617594-2026-01281
Device Sequence Number9570587
Product Code ONB
UDI-Device Identifier00840619026615
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K173477
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCH2000S-C
Device Lot Number14931076
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/02/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/26/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown